Journal of Symbolic Logic

Lawvere—Tierney sheaves in Algebraic Set Theory

S. Awodey, N. Gambino, P. L. Lumsdaine, and M. A. Warren

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present a solution to the problem of defining a counterpart in Algebraic Set Theory of the construction of internal sheaves in Topos Theory. Our approach is general in that we consider sheaves as determined by Lawvere—Tierney coverages, rather than by Grothendieck coverages, and assume only a weakening of the axioms for small maps originally introduced by Joyal and Moerdijk, thus subsuming the existing topos-theoretic results.

Article information

J. Symbolic Logic Volume 74, Issue 3 (2009), 861-890.

First available in Project Euclid: 16 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Awodey, S.; Gambino, N.; Lumsdaine, P. L.; Warren, M. A. Lawvere—Tierney sheaves in Algebraic Set Theory. J. Symbolic Logic 74 (2009), no. 3, 861--890. doi:10.2178/jsl/1245158088.

Export citation